# SDR AALA202103059015

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 56,280 hours, 33,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7651
- Condition: Damaged
- Location: L1 Door
- Part time: 40,631 hours, 23,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TROUBLING SHOOTING ANOTHER ISSUE MAINTENANCE FOUND THE L1 DOOR SLIDE TO BE SWOLLEN WHICH WAS CAUSING THE DOOR HANDLE NOT TO TRAVLE FULLY INTO THE CLOSED POSITION. REPLACED SLIDE PER TASK CARD 26L00025011.
